Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Complete hysterectomy done. Taking replens. Noticed large white clumps during intercourse. What's wrong?

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 828 Questions
Hi. I am 36. I had a complete hysterectomy (including tubes and ovaries) Four months ago. I do take Premarin, but still seem to have a lack of lubrication. I have used Replens 3 times on the past week, and we've had intercourse twice during this time. Both times during and after I have lots of clumpy white material come out and be all over my husband. It is not normal discharge, but large white clumps that appear to be like clumps of toilet paper. We know it is not toilet paper. What is this coming from? I thought that it could be coming from using Replens the first time, but it is so much that of we would clump it all together it is the size of several cotton balls. It does not smell or itch.
Posted Thu, 21 Mar 2013 in Women's Health
Answered by Dr. Nilofer AR 2 hours later
Thanks for writing to us on health care magic.

I went through your history in detail and understand your concern.
Yes , medications do cause alteration in vaginal mucosa. There is imbalance in vaginal flora and microorganisms. This results in a entity called leucorrhea.
If vaginal discharge is non itchy and non foul smelling, vaginal infection is ruled out.
To rule out asymptomatic vaginal infection with yeast , you need to do a swab test.
Treatment depends on the diagnosis.
Maintain personal hygeine and avoid any kind of allergens to genital organs.
Hope this helps.
Dr Nilofer
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor